# SDR FDEA201502120522

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 726 hours, 17,076 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76212
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG WW KEEL BEAM WEB X=31.50, STATION 1427 - 1441, RT Z= -70.00 - 90.00 OIL CANNING IS OUT OF LIMITS.  MEASUREMENT IS .220 MAXIMUM ALLOWABLE LIMIT IS .190.  COMPLIED WITH EA 1-5310-T0315234 PART 1.
